# SDR VOX2009F00000

- Difficulty date: December 26, 2008
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N2883Q
- Make and model: Piper PA-34-200T
- Aircraft serial: 347970326
- Engine: Cont LTSIO360EB
- Propeller: Hartzl HCC2YF1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Bolt
- Condition: Broken
- Location: Nr 3 Cylinder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 CYL INTAKE ROCKER ARM RETAIN BOLTS BROKEN.
